BibTeX record journals/pmh/Nicolas02

download as .bib file

@article{DBLP:journals/pmh/Nicolas02,
  author    = {Jean{-}Louis Nicolas},
  title     = {On the parity of generalized partition functions {II}},
  journal   = {Period. Math. Hung.},
  volume    = {43},
  number    = {1-2},
  pages     = {177--189},
  year      = {2002},
  url       = {https://doi.org/10.1023/A\%3A1015298018722},
  doi       = {10.1023/A\%3A1015298018722},
  timestamp = {Thu, 04 Jun 2020 19:42:42 +0200},
  biburl    = {https://dblp.org/rec/journals/pmh/Nicolas02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics